# SDR IPXA11567859

- Difficulty date: June 22, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 584 Lbl 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR DECK PLATE AT STA 584, LBL 58 HAS CORROSION AT NUT PLATE HOLE.  REMOVED CORROSION ORIGINAL THICKNESS .063 LOSS OF .005 WITH .058 REMAINING, NO SRM LIMITS FOR THIS AREA LOSS IS WITHIN LIMIT OF EA 110788 IR/ EO B757-5310-43449-A PERFORMED REQUIRED INSPECTIONS, TREATED AND 
PRIMED AREA IAW EA 110788IR/ EOB757-5310-43446-A.
